Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: H. Lutz, ... , Hellwig, Helm, Helmers, ... , Hwang 
References
955.
Ngoc M. Tran, Petra Burdejová, Maria Ospienko and Wolfgang K. Härdle
Principal component analysis in an asymmetric norm
J. Multivariate Anal., 171:1--21
2019
954.
Stephan Held, Jochen Könemann and Jens Vygen
Vehicle routing with subtours
Discrete Optim., 33:87--100
2019
953.
Stephan Held, Jochen Könemann and Jens Vygen
Vehicle routing with subtours
Discrete Optim., 33:87--100
2019
952.
Eva-Maria C. Hols and Stefan Kratsch
On kernelization for edge dominating set under structural parameters
36th International Symposium on Theoretical Aspects of Computer Science Volume 126 of LIPIcs. Leibniz Int. Proc. Inform.
page Art. No. 36, 18.
Publisher: Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern,
2019
951.
Seyedehsomayeh Hosseini, D. Russell Luke and André Uschmajew
Tangent and normal cones for low-rank matrices
Nonsmooth optimization and its applications Volume 170 of Internat. Ser. Numer. Math.
page 45--53.
Publisher: Birkhäuser/Springer, Cham,
2019
950.
Eva-Maria C. Hols and Stefan Kratsch
A randomized polynomial kernel for subset feedback vertex set
Theory Comput. Syst., 62(1):63--92
2018
949.
Arnaud Beauville, Ekaterina Amerik, Olivier Debarre, Phillip Griffiths, Daniel Huybrechts and François Charles
Ad honorem Claire Voisin
Notices Amer. Math. Soc., 65(4):390--399
2018
948.
Sambasiva Rao Chinnamsetty, Michael Griebel and Jan Hamaekers
An adaptive multiscale approach for electronic structure methods
Multiscale Model. Simul., 16(2):752--776
2018
947.
Dinh Dũng, Michael Griebel, Vu Nhat Huy and Christian Rieger
arepsilon-dimension in infinite dimensional hyperbolic cross approximation and application to parametric elliptic PDEs
J. Complexity, 46:66--89
2018
946.
Stephan Held and Sophie Theresa Spirkl
Binary adder circuits of asymptotically minimum depth, linear size, and fan-out two
ACM Trans. Algorithms, 14(1):Art. 4, 18
2018
945.
Jens Hornbostel
Correction to the article Preorientations of the derived motivic multiplicative group [ MR3116300]
Algebr. Geom. Topol., 18(2):1257--1258
2018
944.
Ursula Hamenstädt
Ergodicity of the absolute period foliation
Israel J. Math., 225(2):661--680
2018
Page:  
Previous | 1, 2, 3, 4, 5, 6, ... , 81 | Next
Export as:
BibTeX, XML